# SDR UIEA2020010900042

- Difficulty date: January 8, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,541 hours, 17,337 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE AFT EQUIPMENT EXH FAN 2.( PERFORMED FIM 21-26 TASK 806. NO FAULTS FOUND. )
